# SDR CA111007002

- Difficulty date: September 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 34,597 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Ring Gear
- Part number: E3024765C
- Part serial: SG36070
- Condition: Failed
- Location: Engine
- Part time: 515 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE FLIGHT, CHIP DETECTOR LIGHT ILLUMINATED.  2-3 MINUTES LATER OIL PRESSURE BEGAN TO DROP AND BECAME ERATTIC.  ENGINE WAS SHUTDOWN AND ACFT LANDED.  A PRELIMINARY INSPECTION REVEALED THAT THE POWER SECTION SUN GEAR HAD FAILED.  THE GEAR WAS NOT PART OF RECENTLY ISSUED FAA AWD 2011-20-51 THIS GEAR SN WAS SG36-070.  A TEAR DOWN REPORT WILL BE SUBMITTED WITH THIS SDR WHEN IT BECOMES AVAILABLE.
